Table of contents

Tsukuba Journal of Mathematics

Vol.27, No.2 (2003)
Author
Title
Page
Fumihiko HIROSAWA and Hideo NAKAZAWA
Rapid decay of the total energy for dissipative wave equations
217
Atsuko Fujisawa
The classification of 3-dimensional hypersurface purely elliptic singularities of (0,1)-type
233
Seiji Hiraba
Asymptotic estimates for densities of multi-dimensional stable distributions
261
Tetsuya Hosaka
A splitting theorem for CAT (0) spaces with the geodesic extension property
289
Mohamed Tahar Kadaoui ABBASSI and Maati SARIH
Killing vector fields on tangent bundles with Cheeger-Gromoll metric
295
Koji Tsushima
On a decomposition of Bruhat type for a certain finite group
307
Saburo UCHIYAMA
On the generalized Josephus problem
319
J. Hancl and S. Sobkova
A general criterion for linearly unrelated sequences
341
Satoru Kikuchi
Bound for the Weierstrass weights of points on a smooth plane algebraic curve
359
Taka-aki Tanaka
Algebraic independence of Fibonacci reciprocal sums associated with Newton's method
375
Tatsuo Nishitani and Jean Vaillant
Smoothly symmetrizable systems and the reduced dimensions II
389
Yoshio Tanaka and Yuuko Shimizu
Products of k-spaces, and special countable spaces
405
Yuki Kurokawa and Hiroyuki Takamura
A weighted pointwise estimate for two dimensional wave equations and its application to nonlinear systems
417
Vol.28, No.1 (2004)
Author
Title
Page
Hideki Takuwa
Analytic smoothing effects for a class of dispersive equations
1
Masakazu Takamura
On the Estimate of the Arithmetic Genus for Normal Two-Dimensional Singularities on Double Coverings
35
Takashi SADAMATSU
On a necessary condition for the wellposedness of the Cauchy problem for some degenerate parabolic equations
75
Shou Lin and Li Yan
A note on spaces with σ-compact-finite weak base
85
Mitsuaki Yato
On the Verschiebung morphism for g(λ)
93
Nobutaka Boumuki
Isotropic immersions and parallel immersions of space forms into space forms
117
Tomonori Noda
Reduciton of locally conformal symplectic manifolds with examples of non-Kähler Manifolds
127
Alessandro Morando
Hypoellipticity and local solvability of pseudolocal continuous linear operators in Gevrey classes
137
H. Murat Tuncali and Vesko Valov
On Finite-dimensional maps
155
Alessandro Languasco
On the exceptional set of Hardy-Littlewood's numbers in short intervals
169
Piotr Dacko
On almost para-cosymplectic manifolds
193
Yanhua Wang and Pu Zhang
Construct bi-Frobenius algebras via quivers
215
Naoya Ando
Parallel curved surfaces
223
Vol.26, No.1 (2002)
Author
Title
Page
Gladys Chalom and Hector Merklen
Representation type of one point extensions of tilted euclidean algebras
1
Yasuo Kamata
The algorithm to calculate the period matrix of the curve xm + yn=1
15
Yasuyuki Nagatomo
Singular sets of ideal instantons and Poincare duality
39
Wu Bing-Ye
1-Type minimal surfaces in complex Grassmann manifolds and its Gauss map
49
Hong Jae Kang
Integral geometry on product of spheres
61
Satomi Oka
On the common divisor of discriminants of integers
69
Reiko Sakamoto
Numerical approximation of weak solutions for boundary value problems
79
Bang-yen Chen and Luc Vrancken
Lagrangian submanifolds of the complex hyperbolic space
95
Tooru Sasahara
On Chen invariant of CR-submanifolds in a complex hyperbolic space
119
E. Ballico
Trigonal Gorenstein curves and Weierstrass points
133
Camillo Costantini and Valentin Gutev
Recognizing special metrics by topological properties of the "metric"-proximal hyperspace
145
Toshiyuki Ichiyama
The first variation formula for Weyl structures
171
Adriana Nenciu
The center construction for weak Hopf algebras
189
Vol.26, No.2 (2002)
Author
Title
Page
Masahiro Kaminaga and Fumihiko Nakano
Spectral properties of quasiperiodic Kronig-Penney model
205
Aleksander Grytczuk and Jaroslaw Grytczuk
Ljunggren's trinomials and matrix equation Ax+Ay=Az
229
Yoshitomo Baba and Hiroyuki Miki
On strongly almost hereditary rings
237
Naoya Ando
A class of real-analytic surfaces in the 3-Euclidean space
251
Shuan-hong Wang
A construction of braided Hopf algebras
269
Masanori Kozaki and Sadahiro Maeda
A characterization of extrinsic spheres in a Riemannian manifold
291
J.N. Alonso Alvarez, J.M. Fernandez Vilaboa and R. Gonzalez Rodriguez
The Hopf algebra structure of a crossed product in a braided monoidal category
299
Masakazu Takiguchi
An extension of Rauch comparison theorem to glued Riemannian spaces
313
Norifumi Yamatani
S4-formula and S2-formula for quasi-triangular biFrobenius algebras
339
Sorin Dragomir and Jun Masamune
Cauchy-Riemann orbifolds
351
Reiko Sakamoto
Dirichlet-Neumann problem in a domain with piecewise-smooth boundary
387
Kazunari Sugiyama
b-Functions of regular simple prehomogeneous vector spaces
407
Vol.27, No.1 (2003)
Author
Title
Page
Massimo Cicognani
The Cauchy Problem for Strictly Hyperbolic Operators with Non-Absolutely Continuous Coefficients
1
Ryszard Deszcz and Marian Hotlos
On Some Pseudosymmetry Type Curvature Condition
13
Noriaki Umeda
Blow-up and Large Time Behavior of Solutions of a Weakly Coupled System of Reaction-Diffusion Equations
31
Byung Keun Sohn and Dae Hyeon Pahk
Analytic Representation of Generalized Tempered Distributions of Exponential Growth by Wavelets
47
Zhou Jianwei
Irreducible Clifford Modules
57
Zhou Jianwei
Spinors, Calibrations and Grassmannians
77
Antonio J. Di Scala
Autoparallel distributions and splitting theorems
99
Charles B. Ragozzine, Jr
Hopf Algebras Generated by a Coalgebra
103
Osamu SHUKUZAWA
Diagonalization of elements of Freudenthal R-vector space and split Freudenthal R-vector space
113
Kuniko SAKAMOTO
Three-Distance Sequences with Three Symbols
129
Katsuro Sakai and Masato Yaguchi
Characterizing Manifolds Modeled on Certain Dense Subspaces of Non-Separable Hilbert Spaces
143
Takao Komatsu
Simple Continued Fraction Expansions of Some Values of Certain Hypergeometric Functions
161
Kazuya Hayashida
Unique continuation for fast diffusion
175
Daniele Del Santo and Martino Prizzi
A remark on well-posedness for hyperbolic equations with singular coefficients
189
Toshikazu Miyashita
Fixed points subgroups by two involutive automorphisms σ, γ of compact exceptional Lie groups F4, E6 and E7
199